Jump to content
amata

amata SSRI-PSSD

Recommended Posts

amata

I have been taking seroxat 20mg (which I only took half) for 6 days Then I stopped for 3 days now . I have lost my erection completely after day 3 ,moreover I could not feel any sexual feeling at all.

Before I was taking seroxat I'm a very sexual person. I'm going creazy right now thinking my erection will never come back again. I went to see 3 psychiatrists in 1 week. they all say the same thing that it's impossible to get that kind of symptoms ,Come on you are doctors you got to do better then that ,apparently these doctors only listen to the drugs rep. which have been funding US government for decade not to mention that I'm living in Bangkok Thailand . all doctors here are even more stupid then the us they just follow any thing that US FDA approved and smile like retard without any clue what's going on

and i do think that these doctors didn't try to trick us to taking ssri but they absolutely have no clue what it really does to human body .well, doctors never taking ssri before they just prescribe them

 

however I want to ask you guys as human being . Do you think this can be permanent or it just temporary ? I hope that taking ssri for 6 days will not ruin my life

Share this post


Link to post
Skyler

I'm living in Bangkok Thailand . all doctors here are even more stupid then the us they just follow any thing that US FDA approved and smile like retard without any clue what's going on. They absolutely have no clue what it really does to human body.

 

however I want to ask you guys as human being . Do you think this can be permanent or it just temporary ? I hope that taking ssri for 6 days will not ruin my life

 

Hi amata... I've been in touch with expats who live in your corner of the world and the docs there are more clueless without a doubt.

 

Your injury is not permanent.. but is may take a few weeks for you to get back what was lost. That's the way withdrawal symptoms go, and unfortunately some people are effected in a very few doses. You should stay well clear of any ADs in future... and my guess is you will do so.

 

One of the staff will be migrating your post to the intro thread soon...

Lynn

Share this post


Link to post
Altostrata

amata, welcome to our community.

 

I moved your topic here as your Intro topic. You can add updates here and track your recovery, or ask questions about your particular condition.

 

It is very, very common that antidepressants affect sexual functioning. They are hormonal disruptors.

 

There is a small minority of people who are genetically susceptible to experiencing serious adverse effects from antidepressants very quickly, within days of taking them.

 

You may be one of these people. You may wish to avoid all antidepressants in the future.

 

There are also people who experience post-SSRI sexual disorder (PSSD) after quitting an antidepressant. This can take some time to resolve.

 

Generally, sexual sensation and response returns very gradually. You will need to be patient and not add your own anxiety to your condition. Try not to focus on it, focus on healing and taking care of yourself. Don't take drugs or herbs to bring back sexual functioning, these can interfere with your body's fixing itself.

Share this post


Link to post
amata

Thanks very much for answering my questions you guys . As I have watched some guy on youtube who suffering form PSSD for only took SSRI for only few months and he has to inject his penis every time he wish to have sex for the rest of his life. This scare the hell out of me . One of people on some blog said that he only took it for only 4 days after he quit but PSSD stays with hime for 2 years now.

 

I Think I'm very sensitive to these SSRI drug apparently . well I think as a human being sex is one of the most important part of live with out it everything eles seems to be worthless

Hope I can know the excact time of my body returning to normal cause like they all say "the anticipation of death is far more worse then death it self "

 

As this is Thailand and not many Thais are open with there sexual problem,due to our stupid culture.I think thats why I really feels like there is no one to talk to about this matter

 

It has been 5 days now since I stopped the drug and there still no sign of my erection coming back .I'm thinking of going to see urology doctor soon or you guys think I should wait and see for a week ??

Share this post


Link to post
Altostrata

amata, you will need to be patient and allow yourself to heal.

 

If you're not a person who has practiced meditation, this might be a good time to start, to move your attention away from the PSSD. The worry only delays healing.

 

If you go to a urologist, you will be wasting your money. Urologists don't understand PSSD. It's likely the doctor will give you drugs that make you worse.

 

Try to eat healthy, get good exercise, relax and enjoy yourself as much as you can.

 

Sensation will come back very gradually, over months, not days.

Share this post


Link to post
Jemima

Amata, no one can tell you when your sexual functioning will return to normal or even make an intelligent guess. The after effects of taking SSRIs have not been studied or researched to any degree at all, let alone to the degree that the length of withdrawal syndrome can be predicted. As you well know, the medical profession has been in denial of withdrawal syndrome for years and it's only recently that a few brave souls like Dr. Peter Breggin, Dr. David Healy, and journalist Robert Whitaker have spoken out.

 

One of best things you can do for yourself is to avoid horror stories about how bad PSSD has been for others, because chances are it will be nothing like that for you.

 

Another really good thing to do is follow Alto's advice, above. This forum is likely the best source of information on AD withdrawal syndrome anywhere.

Share this post


Link to post
amata

Thanks again you guys for answering a lot of my question.As I have never been on any Psychiatric drugs before .once any unexperience symptoms occurred to me, I got panic and start to ask a lot of stupid questions

 

I'll try to hang on to this as long as I have to

Share this post


Link to post
amata

HI,guys my erection came back this morning ,however once I though everything is going to be back to normal .I have experience massive dizziness, vertigo and brain fog.I have lost all my concentration at the business meeting this afternoon.I guess SSRI had leave my system completely ,that's why I feel like this .

 

I was wondering if this is just an SSRI withdraw syndrome or my Post traumatic stress disorder and panic attack came back?

 

If it is just a withdraw systoms ,how long will this last ? for only took 10mg just for 6 days

 

no mater what it is or what happen, I will not go back to that SSRI Poison again

 

Thank you very much everyone for your support and answering my questions

Share this post


Link to post
Altostrata

It may take some months for your nervous system to stabilize. Symptoms often come in waves.

 

It's a good sign your erection came back.

 

Keep on taking care of yourself and do your best to stay calm, help it to stabilize, and not to worry.

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...